RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rogozin, Boris Alekseevich

Statistics Math-Net.Ru
Total publications: 54
Scientific articles: 52

Number of views:
This page:890
Abstract pages:8476
Full texts:3892
References:157

http://www.mathnet.ru/eng/person26809
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/242384

Publications in Math-Net.Ru
2005
1. A. A. Mogul'skii, B. A. Rogozin, “A Local Theorem for the First Hitting Time of a Fixed Level by a Random Walk”, Mat. Tr., 8:1 (2005),  43–70  mathnet  mathscinet  zmath; Siberian Adv. Math., 15:3 (2005), 1–27
2. B. A. Rogozin, “Compactness and the concentration functions of the convolutions of a distribution”, Teor. Veroyatnost. i Primenen., 50:1 (2005),  81–97  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:1 (2006), 99–111  isi
2002
3. B. A. Rogozin, “A Tauberian theorem for increasing functions of dominated variation”, Sibirsk. Mat. Zh., 43:2 (2002),  442–445  mathnet  mathscinet  zmath; Siberian Math. J., 43:2 (2002), 353–356  isi
4. B. A. Rogozin, “Tauberian theorems for decreasing functions of dominated variation”, Teor. Veroyatnost. i Primenen., 47:2 (2002),  357–363  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:2 (2003), 351–357  isi
2001
5. A. A. Mogul'skii, B. A. Rogozin, “Random Walks in the Positive Quadrant. III. Constants in an integral and a local theorem”, Mat. Tr., 4:1 (2001),  68–93  mathnet  mathscinet  zmath; Siberian Adv. Math., 11:2 (2001), 35–59
6. V. S. Lugavov, B. A. Rogozin, “Factorizations of the sojourn times of semi-Markov random walks”, Sibirsk. Mat. Zh., 42:2 (2001),  389–406  mathnet  mathscinet  zmath; Siberian Math. J., 42:2 (2001), 332–347  isi
7. B. A. Rogozin, “Ratio Limit Theorem for Concentration Functions”, Teor. Veroyatnost. i Primenen., 46:4 (2001),  801–803  mathnet  mathscinet  zmath; Theory Probab. Appl., 46:4 (2002), 744–746  isi
2000
8. A. A. Mogul'skii, B. A. Rogozin, “Random Walks in the Positive Quadrant. II. Integral Theorem”, Mat. Tr., 3:1 (2000),  48–118  mathnet  mathscinet  zmath; Siberian Adv. Math., 10:2 (2000), 35–103
1999
9. A. A. Mogul'skii, B. A. Rogozin, “Random Walks in the Positive Quadrant. I. Local Theorems”, Mat. Tr., 2:2 (1999),  57–97  mathnet  mathscinet  zmath; Siberian Adv. Math., 10:1 (2000), 34–72
10. B. A. Rogozin, M. S. Sgibnev, “Strongly subexponential distributions, and Banach algebras of measures”, Sibirsk. Mat. Zh., 40:5 (1999),  1137–1146  mathnet  mathscinet  zmath; Siberian Math. J., 40:5 (1999), 963–971  isi
11. B. A. Rogozin, M. S. Sgibnev, “Banach algebras of measures on the line with given asymptotics of distributions at infinity”, Sibirsk. Mat. Zh., 40:3 (1999),  660–672  mathnet  mathscinet  zmath; Siberian Math. J., 40:3 (1999), 565–576  isi
12. B. A. Rogozin, “On the constant in the definition of subexponential distributions”, Teor. Veroyatnost. i Primenen., 44:2 (1999),  455–458  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:2 (2000), 409–412  isi
1995
13. V. S. Lugavov, B. A. Rogozin, “Ladder subordinators and factorization identities for processes with independent increments on a Markov chain. II”, Sibirsk. Mat. Zh., 36:1 (1995),  129–148  mathnet  mathscinet  zmath; Siberian Math. J., 36:1 (1995), 115–133  isi
1993
14. B. A. Rogozin, “Inequalities for concentration of a decomposition”, Teor. Veroyatnost. i Primenen., 38:3 (1993),  645–652  mathnet  mathscinet  zmath; Theory Probab. Appl., 38:3 (1993), 556–562
1991
15. V. S. Lugavov, B. A. Rogozin, “Ladder subordinators and factorization identities for processes with independent increments on Markov chains”, Sibirsk. Mat. Zh., 32:4 (1991),  66–87  mathnet  mathscinet  zmath; Siberian Math. J., 32:4 (1991), 592–609  isi
16. B. A. Rogozin, “Ladder subordinators for processes with independent increments”, Teor. Veroyatnost. i Primenen., 36:3 (1991),  596–601  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:3 (1991), 623–629  isi
1987
17. B. A. Rogozin, “Inequalities for Concentration Functions of Convolutions of Distributions with Bounded Densities and Arithmetical Ones”, Teor. Veroyatnost. i Primenen., 32:2 (1987),  351–355  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:2 (1987), 325–329  isi
18. B. A. Rogozin, “The Estimate of the Maximum of the Convolution of Bounded Densities”, Teor. Veroyatnost. i Primenen., 32:1 (1987),  53–61  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:1 (1987), 48–56  isi
1982
19. A. L. Mirošnikov, B. A. Rogozin, “Some remarks on an inequality for the concentration function of a sum of independent variables”, Teor. Veroyatnost. i Primenen., 27:4 (1982),  787–789  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:4 (1983), 848–850  isi
1980
20. B. A. Rogozin, M. S. Sgibnev, “Banach algebras of measures on the line”, Sibirsk. Mat. Zh., 21:2 (1980),  160–169  mathnet  mathscinet  zmath; Siberian Math. J., 21:2 (1980), 265–273  isi
21. A. L. Mirošnikov, B. A. Rogozin, “Inequalities for the concentration function”, Teor. Veroyatnost. i Primenen., 25:1 (1980),  178–183  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:1 (1980), 176–180  isi
1979
22. B. A. Rogozin, M. S. Sgibnev, “Banach algebras of absolutely continuous measures on the line”, Sibirsk. Mat. Zh., 20:1 (1979),  119–127  mathnet  mathscinet  zmath; Siberian Math. J., 20:1 (1979), 86–92  isi
1978
23. B. A. Rogozin, M. S. Sgibnev, “Maximal ideals of Banach algebras of measures on the real line”, Mat. Zametki, 24:3 (1978),  315–318  mathnet  mathscinet  zmath; Math. Notes, 24:3 (1978), 669–671
24. B. A. Rogozin, S. G. Foss, “The recurrency of oscillating random walks”, Teor. Veroyatnost. i Primenen., 23:1 (1978),  161–169  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:1 (1978), 155–162
1977
25. B. A. Rogozin, M. S. Sgibnev, “Banach algebras of absolutely continuous measures on a straight line”, Funktsional. Anal. i Prilozhen., 11:3 (1977),  92–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:3 (1977), 239–241
1976
26. B. A. Rogozin, “Extrema of functionals of joint distributions with given marginal distributions”, Dokl. Akad. Nauk SSSR, 226:4 (1976),  778–780  mathnet  mathscinet  zmath
27. B. A. Rogozin, “Asymptotic behavior of the coefficients of functions of power series and Fourier series”, Sibirsk. Mat. Zh., 17:3 (1976),  640–647  mathnet  mathscinet  zmath; Siberian Math. J., 17:3 (1976), 492–498  isi
28. B. A. Rogozin, “Asymptotics of renewal functions”, Teor. Veroyatnost. i Primenen., 21:4 (1976),  689–706  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:3 (1977), 669–686
29. B. A. Rogosin, “Relatively stable walks”, Teor. Veroyatnost. i Primenen., 21:2 (1976),  383–387  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:2 (1977), 375–379
1973
30. B. A. Rogozin, “An estimate of integral type for the concentration functions of sums of independent variables”, Dokl. Akad. Nauk SSSR, 211:5 (1973),  1067–1070  mathnet  mathscinet  zmath
31. B. A. Rogozin, “Asymptotic behavior of the coefficients in Levi–Wiener theorems on absolutely converging trigonometric series”, Sibirsk. Mat. Zh., 14:6 (1973),  1304–1312  mathnet  mathscinet  zmath; Siberian Math. J., 14:6 (1973), 917–923
32. B. A. Rogozin, “An estimate of the remainder term in limit theorems of renewal theory”, Teor. Veroyatnost. i Primenen., 18:4 (1973),  703–717  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:4 (1974), 662–677
1972
33. B. A. Rogozin, “Fluctuations of homogeneous processes with independent increments”, Mat. Zametki, 11:6 (1972),  705–714  mathnet  mathscinet; Math. Notes, 11:6 (1972), 426–431
34. B. A. Rogozin, “The distribution of the first hit for stable and asymptotically stable walks on an interval”, Teor. Veroyatnost. i Primenen., 17:2 (1972),  342–349  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:2 (1973), 332–338
35. B. A. Rogozin, “The Behavior of a Jump for Processes with Independent Increments”, Teor. Veroyatnost. i Primenen., 17:1 (1972),  143–147  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:1 (1972), 146–149
1971
36. B. A. Rogozin, “The distribution of the first ladder moment and height and fluctuations of random walk”, Teor. Veroyatnost. i Primenen., 16:4 (1971),  593–613  mathnet  mathscinet  zmath; Theory Probab. Appl., 16:4 (1971), 575–595
1969
37. B. A. Rogozin, “A remark to a theorem due to W. Feller”, Teor. Veroyatnost. i Primenen., 14:3 (1969),  554–555  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:3 (1969), 529
38. E. A. Pechersky, B. A. Rogozin, “Transformations of joint distributions of random variables connected with fluctuations of a process with independent increments”, Teor. Veroyatnost. i Primenen., 14:3 (1969),  431–444  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:3 (1969), 410–423
1968
39. B. A. Rogozin, “On the existence of exact upper sequences”, Teor. Veroyatnost. i Primenen., 13:4 (1968),  701–707  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:4 (1968), 667–672
40. B. A. Rogozin, “On the local behavior of processes with independent increments”, Teor. Veroyatnost. i Primenen., 13:3 (1968),  507–512  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:3 (1968), 482–486
1966
41. B. A. Rogozin, “On the distributions of some functional related to boundary problems for processes with independent increments”, Teor. Veroyatnost. i Primenen., 11:4 (1966),  656–670  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:4 (1966), 580–591
42. B. A. Rogozin, “The accuracy of approximation oi the limit distribution to the distribution of the maximum of sums of independent random variables”, Teor. Veroyatnost. i Primenen., 11:3 (1966),  497–500  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:3 (1966), 438–441
43. B. A. Rogozin, “Some extremal problems in the queueing theory”, Teor. Veroyatnost. i Primenen., 11:1 (1966),  161–169  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:1 (1966), 144–151
1965
44. B. A. Rogozin, “On some classes of processes with independent increments”, Teor. Veroyatnost. i Primenen., 10:3 (1965),  527–531  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:3 (1965), 479–483
45. A. A. Borovkov, B. A. Rogozin, “On the Multidimentional Central Limit Theorem”, Teor. Veroyatnost. i Primenen., 10:1 (1965),  61–69  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:1 (1965), 55–62
1964
46. B. A. Rogozin, “The Distribution of the First Jump”, Teor. Veroyatnost. i Primenen., 9:3 (1964),  498–515  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:3 (1964), 450–465
47. A. A. Borovkov, B. A. Rogozin, “Boundary Problems in Some Two-Dimensional Random Walks”, Teor. Veroyatnost. i Primenen., 9:3 (1964),  401–430  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:3 (1964), 361–388
1963
48. A. A. Borovkov, B. A. Rogozin, “Asymptotic representations in certain problems for random walks”, Dokl. Akad. Nauk SSSR, 151:1 (1963),  11–14  mathnet  mathscinet  zmath
1961
49. B. A. Rogozin, “On the Increase of Dispersion of Sums of Independent Random Variables”, Teor. Veroyatnost. i Primenen., 6:1 (1961),  106–108  mathnet; Theory Probab. Appl., 6:1 (1961), 97–99
50. B. A. Rogozin, “On Evaluating the Concentration Functions”, Teor. Veroyatnost. i Primenen., 6:1 (1961),  103–105  mathnet; Theory Probab. Appl., 6:1 (1961), 94–97
1960
51. B. A. Rogozin, “A Remark on Esseen's Paper “A Moment Inequality with an Application to the Central Limit Theorem””, Teor. Veroyatnost. i Primenen., 5:1 (1960),  125–128  mathnet; Theory Probab. Appl., 5:1 (1960), 114–117
1958
52. B. A. Rogozin, “Some Problems in the Field of Limit Theorems”, Teor. Veroyatnost. i Primenen., 3:2 (1958),  186–196  mathnet; Theory Probab. Appl., 3:2 (1958), 174–184

1968
53. B. A. Rogozin, “Lajos Takács “Combinatorial methods in the theory of stochastic processes” (book review)”, Teor. Veroyatnost. i Primenen., 13:4 (1968),  756–759  mathnet  mathscinet
1966
54. A. A. Borovkov, S. V. Nagaev, B. A. Rogozin, “Рецензия на книгу А. В. Скорохода «Случайные процессы с независимыми приращениями»”, Teor. Veroyatnost. i Primenen., 11:3 (1966),  550–554  mathnet; Theory Probab. Appl., 11:3 (1966), 488–494

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020